Monatshefte für Mathematik

, Volume 90, Issue 3, pp 233–235

Some remarks on invariant means

  • G. A. Margulis
Article

DOI: 10.1007/BF01295368

Cite this article as:
Margulis, G.A. Monatshefte für Mathematik (1980) 90: 233. doi:10.1007/BF01295368

Abstract

It is shown that certain invariant means are unique.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • G. A. Margulis
    • 1
  1. 1.Institute of Information Transmission ProblemsAcademy of Sciences of the USSRMoscowUnion of Soviet Socialist Republics

Personalised recommendations